# SDR ARWA20020802

- Difficulty date: August 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,842 hours, 23,799 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 50128011
- Part serial: 2260
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINE NR 2 AND ENGINE NR 3 HAD SMOKE IN COCKPIT.  CREW EVACUATED AIRCRAFT.  FOUND NR 2 AC CONTROL PANEL BURNT OUT.  REMOVED AND REPLACED NR 2 AC CONTROL PANEL IAW MM 24-5-7, ALSO REMOVED AND REPLACED GENERATOR RELAY IAW MM 24-5-3.  OPERATIONS CHECK NORMAL IAW MM 24-00.
